# SDR AALA20171206001

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,523 hours, 17,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22128
- Condition: Discharged
- Location: Cabin
- Part time: 14,168 hours, 3,635 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. BUSINESS CLASS EMERGENCY LIGHTS INOPERATIVE WITH SWITCH ON. REMOVED AND REPLACED BATTERY ABOVE 1B PER MM 33-51-07 AND 33-51-00.
